# SDR AALA990390

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER FLANGE OF BELL FRAME IS DENTED AT STATION 620 AT STATION 24L TO 25L.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR DOUBLER PER SRM 51-40-3, 7075T6 .063, 16.5 INCH LONG, 3 ROWS RIVETS 1 ON TOP 2 ON SIDE WITH FORTY-EIGHT .1875 INCH D-RIVETS, FOUR .25 INCH D-RIVETS.  (M)
